ISSN: 1813-0410

Author : Faisal Hathot, Samira

A Decision – Theoretic Bayesian ApproachFor Selecting the Best of Gamma PopulationsWith General Loss Function

Samira Faisal Hathot

journal of kerbala university, 2009, Volume 5, Issue 3, Pages 318-325

Statistical selection procedures are used to select the best of a finite set of alternatives. This paper derives a procedure for selecting the best of two Gamma populations employing a decision-theoretic Bayesian framework with general loss function with Exponential prior .
The numerical result of this procedure are given with different loss functions constant , linear and quadratic , where in one equation we can obtain the Bayes risk for the three types of the loss functions : constant , linear and quadratic . in this paper the numerical results are given by using Math Works Matlab ver. 7.0.1 .